A 42-year-old female asked:
Are they're any natural supplements or vitamins i can take while going through horrible withdrawal from zoloft (sertraline) and welbutrin?
1 doctor answer • 1 doctor weighed in
Dr. Stephen Southardanswered
Internal Medicine 17 years experience
Be careful: As if you don't know what your response to various supplements, you could actually make your symptoms worse or develop other issues. If your issues are truly related to abruptly stopping Zoloft and/or Wellbutrin, (bupropion) why don't your review this with your doctor and try to come up with a plan to more slowly taper off of these medications to prevent withdrawal symptoms.
Created for people with ongoing healthcare needs but benefits everyone.
3.7k viewsAnswered >2 years ago
Last updated Mar 26, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.